# SDR CALA2017061101792

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 61,745 hours, 21,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A06409
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PART OF FRAME AT BS 235.8 IS CRACKED AT FASTENER HOLE FOR EXTERNAL POWER RECEPTACLE BOX ATTACH LOCATION.  INSTALLED A REPAIR IAW EC/RA 5310-07150. BS 235.8 FROM RBL 30 TO RBL 40.
